# SDR SWAA2016020348624

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 65,026 hours, 52,182 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Part serial: 2530
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP DAMAGED AT INBD END.  R & R FORE FLAP IAW AMM.
